# SDR AALA201712229029

- Difficulty date: December 21, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 8,118 hours, 3,597 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. L1 DOOR RED ARMING HANDLE FOR THE SLIDE IS LOOSE AND CABIN ENTRY/SERVICE DOOR INTERIOR TRIM DOOR LOCKING HANDLE AND CAP ARE MISSING. RE-SECURED THE RED HANDGRIP TO THE DOOR LOCK HANDLE ON THE L1 DOOR PER CMM 52-11-15. OPERATIONAL CHECK GOOD.
